# SDR ASAA2015072612584

- Difficulty date: July 26, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 6,668 hours, 2,138 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT DISPLAYED ON MCDU MENU PAGE.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE AND SAT PROMPT RETURNED.
